Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 7, NWS Quad Cities, IA

February 28, 2017Bureau County, Henry County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Feb 28, 2017, 4:10 PM CST for Bureau County, Henry County, Illinois. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 4:10 PM CST (22:10 UTC)
Expired
Feb 28, 2017, 4:45 PM CST
In force
35 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bureau County, IL, Henry County, IL

The radar

The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 4:12 PM CSTHAIL 0.75Galva, ILHAIL TO THE SIZE OF DIMES.
Feb 28, 4:15 PM CSTHAIL 2Galva, ILGOLFBALL TO SLIGHTLY BIGGER RIGHT NOW. DURATION 3 MINUTES SO FAR.
Feb 28, 4:15 PM CSTHAIL 2.5Galva, ILESDA CONFIRMS 2 TO 2.5 INCH HAIL 415 TO 419 PM.
Feb 28, 4:20 PM CSTHAIL 2.51 E Galva, ILMOSTLY QUARTER TO HALF DOLLAR SIZED.
Feb 28, 4:23 PM CSTHAIL 0.88Kewanee, ILNICKEL HAIL POSSIBLY LARGER 423 TO 426 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 2:57 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS53 KDVN 282210
SVRDVN
ILC011-073-282245-
/O.NEW.KDVN.SV.W.0007.170228T2210Z-170228T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
410 PM CST TUE FEB 28 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Henry County in northwestern Illinois...
  Southwestern Bureau County in north central Illinois...

* Until 445 PM CST

* At 410 PM CST, a severe thunderstorm was located over Galva, or 8
  miles southwest of Kewanee, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Kewanee, Galva, Neponset, Bishop Hill and Kewanee Municipal
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.

LAT...LON 4123 8987 4115 8987 4115 9016 4124 9019
      4133 8976 4123 8971
TIME...MOT...LOC 2210Z 254DEG 33KT 4117 9007 

HAIL...1.00IN
WIND...60MPH
 
$$

UTTECH
3 follow-up statements
204 
WWUS53 KDVN 282215
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
415 PM CST TUE FEB 28 2017

ILC011-073-282245-
/O.CON.KDVN.SV.W.0007.000000T0000Z-170228T2245Z/
Henry IL-Bureau IL-
415 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR PORTIONS OF HENRY AND BUREAU COUNTIES...

At 414 PM CST, a severe thunderstorm was located over Galva, or near
Kewanee, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kewanee, Galva, Neponset, Bishop Hill and Kewanee Municipal Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.

LAT...LON 4123 8987 4115 8987 4115 9016 4124 9019
      4133 8976 4123 8971
TIME...MOT...LOC 2214Z 254DEG 33KT 4118 9002 

HAIL...1.25IN
WIND...60MPH
 
$$

UTTECH
769 
WWUS53 KDVN 282218
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
418 PM CST TUE FEB 28 2017

ILC011-073-282245-
/O.CON.KDVN.SV.W.0007.000000T0000Z-170228T2245Z/
Henry IL-Bureau IL-
418 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHEASTERN HENRY AND SOUTHWESTERN BUREAU COUNTIES...

At 418 PM CST, a severe thunderstorm was located over Galva, or 7
miles southwest of Kewanee, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained spotter reported golf ball size hail in Galva. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Kewanee, Galva, Neponset, Bishop Hill and Kewanee Municipal Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.

LAT...LON 4123 8987 4115 8987 4115 9016 4124 9019
      4133 8976 4123 8971
TIME...MOT...LOC 2218Z 258DEG 28KT 4116 9002 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

UTTECH
125 
WWUS53 KDVN 282232
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
432 PM CST TUE FEB 28 2017

ILC073-282241-
/O.CAN.KDVN.SV.W.0007.000000T0000Z-170228T2245Z/
Henry IL-
432 PM CST TUE FEB 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.

LAT...LON 4124 8983 4123 8983 4123 8986 4128 8986
      4133 8976 4123 8971
TIME...MOT...LOC 2231Z 245DEG 44KT 4125 8982 

$$

ILC011-282245-
/O.CON.KDVN.SV.W.0007.000000T0000Z-170228T2245Z/
Bureau IL-
432 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHWESTERN BUREAU COUNTY...

At 431 PM CST, a severe thunderstorm was located over Osceola, or
near Kewanee, moving northeast at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters have reported golf ball size hail 
         with this storm near Galva.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Neponset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 1000 PM CST for north central
and northwestern Illinois.

LAT...LON 4124 8983 4123 8983 4123 8986 4128 8986
      4133 8976 4123 8971
TIME...MOT...LOC 2231Z 245DEG 44KT 4125 8982 

HAIL...1.75IN
WIND...60MPH
 
$$

UTTECH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:43 PM CST, 27 minutes earlier.

Area forecast discussion, Feb 28, 3:43 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
343 PM CST Tue Feb 28 2017

.SYNOPSIS...
Issued at 330 PM CST Tue Feb 28 2017

As of 2 PM...1000mb sfc low positioned between Des Moines and
Cedar Rapids. To the SE, incredibly mild and moist late February
air mass has overspread E Iowa/NW Illinois. Temps are between
65-70 F (dewpoints in the mid/upper 50s) along/south of highway
30.

SPC Mesoanalysis displayed 1000-1500 MUCAPE and near 50 kt effective
bulk shear over the forecast area, becoming largely sfc-based across
SW half of the area. Storms are expected to pop up near or just east
of the sfc low close to 3 PM, then spread ENE with time.

&&

.SHORT TERM...(This Evening and tonight)
ISSUED AT 330 PM CST Tue Feb 28 2017

Late Afternoon through this Evening:

There is a risk for severe thunderstorms along/east of a Sigourney,
IA to Galena, IL line. The greatest risk is along and SE of a
Kahoka, MO to Geneseo, IL to far SE Whiteside Co. line where the
Storm Prediction Center has an enhanced risk. The main threats are
damaging winds around 60 mph and hail up to golf ball size.
Tornadoes are also possible, especially with the strongest storms
which will be supercells. Thunderstorms are forecast to remain
scattered, therefore not every location will be impacted by strong
or severe storms.

Being the last day of February, the synoptic environment is
anomalously warm and moist across E Iowa/NW Illinois. Sfc temps and
dewpoints in the 60s and upper 50s (respectfully) will push
instability into the 1000-2000 J/kg SBCAPE range. The forcing for
ascent and shear needed to develop and sustain rotating
storms/supercells are present in the form of an approaching sfc low
riding along a warm front, and 50 kts of effective deep layer shear.

Severe Storm Timing and Risk Areas:

LCLs near 500 meters, low LFCs, 30 kts of 0-1 km shear, and SRH near
200 m2/s2 are key ingredients supportive of a tornado risk. One
limiting factor, as displayed in forecast hodographs, is marginal
directional shear in the lowest 1 km for counties west of the Quad
Cities. Forecast storm motion per 850-300mb mean wind and forward
propagating Corfidi vectors is WSW to ENE around 50-60 mph.

In the counties along and east of the Mississippi R., sfc
winds are nearly due south as of the early afternoon and may back to
the SSE has convection forms NW of this area. Therefore, the
central/east-central counties of the forecast area have the higher
risk for tornadic supercells. This is where consecutive runs of the
HRRR have been showing a few robust swaths of 2-5 km max updraft
helicity from late afternoon supercells it's developing.

The greatest uncertainty with respect to storm coverage, or storms
affecting portions of the CWA, is with the secondary round that
forms along the cold front after 8-9 PM. The HRRR has consistently
been congealing this line to the E/SE of the DVN CWA.

Uttech

.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 339 PM CST Tue Feb 28 2017

Wednesday...Upper trof acrs central IA, while main sfc low rolls
northeastward acrs lower MI, will drive secondary def zone type
precip band acrs the CWA Wed from west-to-east. Dynamical/top-down
cooling to produce rain to wet snow switch over as morning
progresses especially along and north of the HWY 20 corridor.  But
same processes to battle diurnal processes and lingering mild
boundary layer for awhile, and main be a rain-snow mix or all rain
on it's south flank for awhile. But some signs of heavier snow/
dendritic bursts along and north of HWY 20 and will go with a wet
inch to just under 2 inches of snow accum in those far northern
areas by Wed evening when the precip pulls out to the east. Less
than an inch from HWY 20 on down to HWY 30, with daytime melting and
compacting on lingering mild ground temps eating away at true snow.
Better snow accum potentail on elevated surfaces. Brisk
northwesterly gradient winds of 15 to 25 MPH and gusts to 35 MPH,
and highs in most areas in the upper 30s to lower 40s making for a
raw day to welcome in March. The far south will make it into the mid
40s with some breaks in the cloud cover. Cool night in the 20s into
Thu morning.

Thursday and Friday...a weak clipper for a wintry mix of light
precip on Thu under broad northwesterlies. then a more organized
system utilizing return flow convergence for another mixed precip
event Fri night.

Saturday and Sunday...Upstream thermal ridge still on track to build
east acrs the region over the weekend, with highs in the 50s to low
60s on Sat, warming into the mid to upper 60s on Sunday except north
of HWY 30 where it looks cooler. mainly dry until possible light
rain system late Sunday into Sunday night.

Next Monday and Tuesday...Latest medium range models roll out a
large cyclone acrs the Midwest this period, with mild weather and
showers/some storms possible on it's mild side late Mon into Mon
night. Cooler with rain possibly changing to snow in the north on
Tue.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1150 AM CST Tue Feb 28 2017

Low pressure system will bring a round of showers and thunderstorms
this afternoon and evening. There is a risk for strong or severe
storms at KMLI and KBRL. However, coverage is expected to remain
scattered and storms may not congeal into a line until they are
east of KMLI/KBRL. For ceilings, anticipate deteriorating
conditions tonight behind the cold front. IFR most likely at
KDBQ/KCID. Wrap around moisture Wednesday morning will change to
snow at KDBQ/KCID. Minor accumulations are possible probably after
18Z/Wednesday at KDBQ. Uttech

&&

.HYDROLOGY...
Issued at 330 PM CST Tue Feb 28 2017

Many area rivers continue to be on the rise due to recent rainfall
locally, and routed water from upstream due to both rainfall and
snow melt to the north. Additional rainfall amounts from this
afternoon through tomorrow morning will range from around a
quarter inch, to over three quarters of an inch. The higher
amounts will occur under the thunderstorms and be localized.
Taking this all into account and the routed water coming from
upstream, with somewhat higher confidence have upgraded the river
flood watches to warnings for the Mississippi sites at Rock
Island, Muscatine, New Boston, and Keithsburg. Additionally, have
upgraded Gladstone and Burlington to Major flood stage by early
next week. These southern sites river levels become enhanced from
flow input/contribution from the Iowa/Cedar Rivers. Have gone with
a river flood watch for Fulton and IL City on the Mississippi
with lower confidence that they may just reach flood stage or fall
just short late in the coming weekend.

As for the tributaries, confidence is high enough in the routed
water from upstream along with some rainfall tonight, to upgrade the
Wapsipinicon River near De Witt to a flood warning. Forecast has it
falling just short of moderate flood stage later Thu night, and will
have to watch trends of a possible higher crest getting into the
moderate category. Rises near or above action stage still expected
on portions of the Iowa and Cedar Rivers, with Conesville on the
Cedar cresting now above flood stage. Projected rainfall through
Wednesday morning may push both Joslin and Moline on the Rock River
above action stage Fri into Sat.   ..12..

&&

.CLIMATE...
ISSUED AT 330 PM CST Tue Feb 28 2017

Record Highs for today February 28...

Moline.........66 in 2016
Cedar Rapids...64 in 1932
Dubuque........62 in 1895
Burlington.....69 in 1932

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Uttech
SHORT TERM...Uttech
LONG TERM...12
AVIATION...Uttech
HYDROLOGY...12
CLIMATE...Uttech
Hazardous weather outlook, Feb 28, 2:47 PM CST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
247 PM CST Tue Feb 28 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-012100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
247 PM CST Tue Feb 28 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

This afternoon and evening, a strong cold front will sweep across
the outlook area. Scattered severe storms are likely. The primary
threats are hail around golfball size and damaging wind gusts
around 70 mph. Isolated tornadoes are also possible. Severe
weather is most favored from 3 pm to 10 pm. Storm speeds around
50 mph will leave little time to take shelter. Remain alert for
later statements and warnings.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Snow showers are likely across east central Iowa and northwest
Illinois Wednesday. Accumulations around an inch or two are
possible along the highway 20 corridor. This will cause slick
roads and brief periods of low visibility.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening.

RP Kinney

In the hours before

Local storm report, Feb 28, 4:02 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
402 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             1 WNW LONG GROVE        41.70N 90.59W
02/28/2017  M0.50 INCH       SCOTT              IA   TRAINED SPOTTER

&&
Local storm report, Feb 28, 4:03 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 E IOWA CITY           41.66N 91.49W
02/28/2017  E0.75 INCH       JOHNSON            IA   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF PENNIES..

&&

BILLN
Local storm report, Feb 28, 4:04 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             CLINTON                 41.84N 90.23W
02/28/2017  E0.25 INCH       CLINTON            IA   AMATEUR RADIO

            PEA SIZED HAIL JUST STARTED.

&&
Local storm report, Feb 28, 4:06 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 N LA HARPE            40.60N 90.97W
02/28/2017  M1.00 INCH       HANCOCK            IL   TRAINED SPOTTER

            3 TO 4 MILE LONG SWATH OF 1 INCH HAIL COVERING HIGHWAY
            94.

&&

DC
Local storm report, Feb 28, 4:07 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 N LA HARPE            40.60N 90.97W
02/28/2017                   HANCOCK            IL   TRAINED SPOTTER

            1 INCH BRANCH DOWN ALONG HIGHWAY 94.

&&

DC
Local storm report, Feb 28, 4:09 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             NE ROSEVILLE            40.74N 90.66W
02/28/2017  E0.25 INCH       WARREN             IL   TRAINED SPOTTER

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:39 AM CSTRiver Flood WarningDVNRock Island6 days
Feb 28, 10:39 AM CSTRiver Flood WarningDVNMercer, Rock Island7 days
Feb 28, 10:39 AM CSTRiver Flood WarningDVNMercer9 days
Feb 28, 10:39 AM CSTRiver Flood WarningDVNHenderson, Mercer10 days
Feb 28, 10:52 AM CSTRiver Flood WatchDVNCarroll, Whiteside8 days
Feb 28, 10:52 AM CSTRiver Flood WatchDVNRock Island4 days
Feb 28, 3:04 PM CSTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough41 min
Feb 28, 3:28 PM CSTTornado WarningDVNRock Island47 min
Feb 28, 3:44 PM CSTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren46 min
Feb 28, 3:54 PM CSTSevere Thunderstorm WarningDVNBureau, Putnam51 min
Feb 28, 4:02 PM CSTTornado Warning Tornado observedDVNWhiteside22 min
Feb 28, 4:23 PM CSTSevere Thunderstorm WarningDVNCarroll, Whiteside67 min
Feb 28, 4:42 PM CSTTornado WarningDVNBureau, Putnam14 min
Feb 28, 4:46 PM CSTSevere Thunderstorm WarningDVNBureau, Putnam44 min
Feb 28, 4:46 PM CSTTornado WarningDVNWhiteside15 min
Feb 28, 4:47 PM CSTTornado WarningDVNPutnam8 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.